SmartCompliance Aspirin & Pain Relievers

Search Results

First Aid Only® PhysiciansCare® Extra-Strength Non-Aspirin (Acetaminophen), 500 mg, 2 Tablets/Packet, 10 Packets/Box (FAE-7008)First Aid Only® PhysiciansCare® Extra-Strength Non-Aspirin (Acetaminophen), 500 mg, 2 Tablets/Packet, 10 Packets/Box (FAE-7008)
Buy More, Save More
Item # : 222706
Model # : FAE-7008
5 out of 5 stars
1
  • 10 packets of two tablets each per box
  • Each tablet contains 500 mgs of (Acetaminophen)
Final price $5.99
10/Box
1
Compare
First Aid Only® PhysiciansCare® Ibuprofen Tablets, 200 mg, 2 Tablets/Packet, 10 Packets/Box (FAE-7014)First Aid Only® PhysiciansCare® Ibuprofen Tablets, 200 mg, 2 Tablets/Packet, 10 Packets/Box (FAE-7014)
Buy More, Save More
Item # : 222704
Model # : FAE-7014
5 out of 5 stars
2
  • 10 packets of two tablets each per box
  • Each tablet contains 200 mgs of ibuprofen
Final price $6.49
10/Box
1
Compare
First Aid Only® PhysiciansCare® Aspirin Pain Reliever, 325 mg, 2 Tablets/Packet, 10 Packets/Box (FAE-7004)First Aid Only® PhysiciansCare® Aspirin Pain Reliever, 325 mg, 2 Tablets/Packet, 10 Packets/Box (FAE-7004)
Out of stock
Item # : 222703
Model # : FAE-7004
5 out of 5 stars
1
  • Pain Reliever
  • 10 packets of two tablets each per box
Final price $4.79
10/Box
Compare